# SDR ASOA2015080713573

- Difficulty date: August 7, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 31,123 hours, 28,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF TOP PLATE, PN 601R38669-73, FOUND 2 EA FASTENER HOLES ELONGATED IN TOP PLATE AND IN UNDER LYING INTERCOSTAL, PN 601R38669-39.  REMOVED INTERCOSTAL PT 601R38669-39 AT RBL 38.45, FS 280 IAW SRM 51-42-06.  INTERCOSTAL REQUIRES REPLACEMENT. FABRICATED NEW INTERCOSTAL, PN 601R-53-21-2647-1 IAW REO 601R-53-21-2647.  INSTALLED NEW INTERCOSTAL, PN 601R-53-21-2647-1 AT RBL 38.45 BETWEEN FS 280 & FS 295 IAW SRM CH 51-42-06.
